IJPAM: Volume 28, No. 1 (2006)


Dagistan Simsek$^1$, Cengiz Cinar$^2$, Ramazan Karatas$^3$
Ibrahim Yalcinkaya$^4$
$^1$Department of Industrial Engineering
Faculty of Engineering and Architecture
Selcuk University
Kampüs, Konya, 42075, TURKEY
e-mail: dsimsek@selcuk.edu.tr
$^{2,3,4}$Department of Mathematics
Faculty of Education
Selcuk University
Meram Yeni Yol, Konya, 42090, TURKEY
$^2$e-mail: ccinar@selcuk.edu.tr
$^3$e-mail: rkaratas@selcuk.edu.tr
$^4$e-mail: nkaya@selcuk.edu.tr

Abstract.In this paper a solution of the following difference equation was investigated \begin{equation*}
x_{n+1}=\frac{x_{n-5}}{1+x_{n-1}x_{n-3}},\quad n=0,1,2,...\,,
\end{equation*} where $x_{-5},x_{-4},x_{-3},x_{-2},x_{-1},x_{0}\in (0,\infty )$.

Received: April 27, 2006

AMS Subject Classification: 39A10, 39A12

Key Words and Phrases: difference equation, period six solution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 1